# SDR DALA14021570952

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 63,877 hours, 47,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THAT THE LEFT EXTERIOR EMERGENCY FLOOD LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
